Change search
ReferencesLink to record
Permanent link

Direct link
On the complementness of subspaces generated by contractions and shifts of functions. (Russian)
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Department of Mathematics, Voronezh State University.
2002 (Russian)In: Doklady Akademii Nauk, ISSN 0869-5652, Vol. 387, no 5, 583-585 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 387, no 5, 583-585 p.
Research subject
URN: urn:nbn:se:ltu:diva-14372Local ID: db903760-aaf6-11db-aeba-000ea68e967bOAI: diva2:987327
Validerad; 2002; 20070123 (kani)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(237 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 237 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Astashkin, SergeyMaligranda, Lech
By organisation
Mathematical Science
In the same journal
Doklady Akademii Nauk

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link